# SDR AALA20161101018

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 50,950 hours, 20,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR EMERGENCY ESCAPE SLIDE COVER DETACHED.  SECURED THE SLIDE COVER IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
